Doctor insights on:
What Causes Skin To Peel On Feet
Can chemical peel cause severe irritations of sensitive skin? My skin is very sensitive to various skin care products and environmental factors. I would like to have a chemical peel of my feet and buttocks to rejuvenate my skin and make it smoother. How c
Yes: If you are sensitive to the ingredients in the peel, there is a potential for severe reactions. A skin test on an inconspicuous area should be done before doing the peel on your entire face. Other options are crystal free microdermabrasions, ipls or laser treatments since no chemicals are used. ...Read moreSee 1 more doctor answer
What causes the skin between toes to itch and peel? The rash is on the tops of my feet as well. It spreads to my arms and chest but much less severe
Fungal infection: is usually the most common cause of itching/peeling skin between the toes. If it is a fungal infection, it can be spread to other parts of the body like your arms, chest; for example, if you dry your feet with a towel then use on the rest of your body, it is possible to transfer the fungus to the rest of your body. You can try an OTC fungal cream for now and see your doctor if doesn't work. ...Read more
The toenails on my right foot have started curving under on the sides and the skin around them is peeling. What causes this and what do I do?
I have dry pathes of skin, starting as little brown dots appearing on the top and bottom of both feet that don't itch- easy to peel off after 3-4 dys
My feet have been dry lately and sometimes they peel and it's not even winter what could be the cause of that ?
- Talk to a doctor live online for free
- What causes skin to peel on your palms?
- What causes peeling skin on childrens feet?
- What causes your skin to peel on your hands?
- Ask a doctor a question free online
- What causes you skin on your leg to be very sensitive?
- What could be causing the skin on my hands to get dark spots?
- What causes small pinpoint itchy spots to appear on the skin?
- How to stop peeling skin on my feet?
- Talk to a dermatologist online